# SDR DALA2023072606045

- Difficulty date: July 20, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 95,475 hours, 25,139 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6805, PAX AT 1D REPORTED SEEING SPARK. CORRECTIVE ACTION: FOUND HARNESS FSW5308-145 UNDER SEAT 1D DAMAGED AND 3 WIRES CUT AND BURNED. REPAIRED WIRE HARNESS PER SWPM 20-10-13. ALL SEATS OPS CHECK NML. (LP 4829882)
